# SDR FDEA201707312083

- Difficulty date: July 31, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 81,536 hours, 31,118 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP041324
- Condition: Corroded
- Location: Bs 1942
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, BS 1942, RBL 72, OTBD SEAT TRACK HAS CORROSION UNDERNEATH SPACER. REMOVED AND REPLACED SEAT TRACK IAW SRM 53-70-00, FIG 6.
